# SDR DALA2022102406855

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,682 hours, 32,287 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: ARMED DOOR ALL INDICATIONS NORMAL. NO TROUBLE FOUND. (9036276)
